# SDR DALA2016032502328

- Difficulty date: March 17, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- Aircraft time: 44,299 hours, 30,813 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 1022
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1022, RT PYLON SUPPORT BULKHEAD, STRINGER 6R CRACKED.  BULKHEAD REPAIRED IAW SRM 53-00-05, REP 2.
